# SDR REXA97014

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 688
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WHEN SELECTED GEAR UP, RT MAIN SHOWED NO INTRANSIT GREEN.  DOWN WAS STILL ILLUMINATED.  GEAR DID COME UP.  ADJUSTED RIGHT GEAR MICROSWITCH GEAR, SWINGS CHECK GOOD.  OK FOR SERVICE.  (X)
